Share this:
Venice
@mariameres114

Posts: 1
Joined: Apr 23, 2015

HI ALL: I'M VENICE AND JUST JOINED. GUESS DESPAIR AT SEEING MY [...]

Posted by @mariameres114, Apr 23, 2015

HI ALL: I’M VENICE AND JUST JOINED. GUESS DESPAIR AT SEEING MY HUSBAND PROMPTED ME TO REACH OUT. HE’S 67, PREVIOUSLY JOVIAL, ACTIVE, POSITIVE, OVERALL HEALTHY PERSON EXCEPT FOR THE CONTROLLED DIABETES (2009) AND PARKINSON’S (2012), THE LATTER FOR WHICH HE TAKES AZILECT (ONE DAILY) AND, UNTIL 4-12, TOOK MIRAPEX ER (.375 TAB TWICE DAILY DISCONTINUED BY NEUROLOGIST). THE NIGHTMARE BEGAN ON 4-13, GOT SO BAD LAST NIGHT WITH PALPITATIONS THAT I TOOK HIM TO THE ER. HEART, BP, LABS OK. MD ATTRIBUTED PALPITATIONS TO FATIGUE FROM LACK OF SLEEP AND GAVE HIM AN INJECTION OF XANAC AND HE SLEPT FOR THE FIRST TIME IN PAST 11 DAYS, 10 HOURS UNINTERRUPTED. BELIEVE MIRAPEX ER TURNS OUT TO BE A POISON THAT CAN KILL YOU THROUGH WITHDRAWALS. MY QUESTIONS ARE AS FOLLOWS:

(1) IS THERE ANY NON-ADDICTIVE, HABIT-FORMING MEDICATION THAT HAS BEEN PRESCRIBED TO MANAGE EFFECTIVELY OR DECREASE INTENSITY OF THE MIRAPEX ER WITHDRAWAL SUCH AS THE INABILITY TO SLEEP, DEEP ANXIETY, RESTLESSNESS?
(2) HOW LONG DOES THE WITHDRAWAL USUALLY LAST? ARE PSYCHOTROPIC MEDICATIONS HELPFUL?
(3) CAN THE PATIENT RECOVER A HEALTHY SLEEPING PATTERN (6-8 HRS. NIGHTLY) AFTER WITHDRAWAL?
(4) WILL THE ANXIETY, NERVOUSNESS, RESTLESSNESS, SUDDEN HEAT SPELLS EVER GO AWAY AFTER WITHDRAWAL?

I LOOK FORWARD TO HEARING FROM YOU.

REPLY

Hi Venice – unfortunately, we are not able to provide treatment recommendations online. If you would like to seek help from Mayo Clinic, please call one of our appointment offices (Arizona: 800-446-2279 Florida: 904-953-0853 Minnesota: 507-538-3270).

Does anyone have a personal experience that they could share with Venice?

Please login or register to post a reply.